MAUDE Adverse Event Report: CALDERA MEDICAL TVT EXACT RETROPUBIC SYSTEM; TVTRL

CALDERA MEDICAL TVT EXACT RETROPUBIC SYSTEM; TVTRL
Catalog Number TVTRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Dysuria (2684); Urinary Incontinence (4572)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is ongoing and the results will be reported when aviable.The manufacturing number is (b)(4).
 
Event or Problem Description
Caldera medical received an email: this incident concerns a 68 years old patient who underwent implantation of this device on (b)(6) 2023.A urethral erosion of the sling was diagnosed requiring surgical removal on (b)(6) 2026.

Brand Name
TVT EXACT RETROPUBIC SYSTEM
Common Device Name
TVTRL
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr,
suite 140
westlake village, CA 91361
Manufacturer (Section G)
CALDERA MEDICAL SARL NAUCHTEL
43puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key24460842
Report Number3003990090-2026-02039
Device Sequence Number15779006
Product Code OTN
UDI-Device Identifier10705031062375
UDI-Public10705031062375
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTVTRL
Device Lot Number3943706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale